A  B  C  D  E  F  G  H  I  J  K  L  M  N  O  P  Q  R  S  T  U  V  W  X  Y  Z  

  Subjects -> STATISTICS (Total: 130 journals)
The end of the list has been reached or no journals were found for your choice.
Similar Journals
Journal Cover
Statistics: A Journal of Theoretical and Applied Statistics
Journal Prestige (SJR): 0.726
Citation Impact (citeScore): 1
Number of Followers: 12  
 
Hybrid Journal Hybrid journal   * Containing 1 Open Access Open Access article(s) in this issue *
ISSN (Print) 0233-1888 - ISSN (Online) 1029-4910
Published by Taylor and Francis Homepage  [2651 journals]
  • Kernel Liu prediction approach in partially linear mixed measurement error
           models

    • Free pre-print version: Loading...

      Authors: Özge Kuran, Seçil Yalaz
      Pages: 1 - 24
      Abstract: .

      Citation: Statistics
      PubDate: 2022-12-05T06:49:41Z
      DOI: 10.1080/02331888.2022.2152816
       
  • Covariance based moment equations for improved variance component
           estimation

    • Free pre-print version: Loading...

      Authors: Sanjay Chaudhuri, Tatsuya Kubokawa, Shonosuke Sugasawa
      Pages: 1 - 29
      Abstract: .

      Citation: Statistics
      PubDate: 2022-12-02T06:40:29Z
      DOI: 10.1080/02331888.2022.2144856
       
  • Improving linear quantile regression for replicated data

    • Free pre-print version: Loading...

      Authors: Kaushik Jana, Debasis Sengupta
      Pages: 1 - 14
      Abstract: .

      Citation: Statistics
      PubDate: 2022-12-01T08:02:36Z
      DOI: 10.1080/02331888.2022.2152451
       
  • Uniformly complete consistency of frequency polygon estimation for
           dependent samples and an application

    • Free pre-print version: Loading...

      Authors: Yi Wu, Xuejun Wang
      Pages: 1 - 20
      Abstract: .

      Citation: Statistics
      PubDate: 2022-11-29T12:58:30Z
      DOI: 10.1080/02331888.2022.2152452
       
  • Goodness-of-fit tests for Laplace, Gaussian and exponential power
           distributions based on λ-th power skewness and kurtosis

    • Free pre-print version: Loading...

      Authors: Alain Desgagné, Pierre Lafaye de Micheaux, Frédéric Ouimet
      Pages: 1 - 29
      Abstract: .

      Citation: Statistics
      PubDate: 2022-11-25T05:52:21Z
      DOI: 10.1080/02331888.2022.2144859
       
  • Bayesian time-varying quantile regression on exceedance

    • Free pre-print version: Loading...

      Authors: Fernando Ferraz do Nascimento, Marcelo Bourguignon
      Pages: 1 - 18
      Abstract: .

      Citation: Statistics
      PubDate: 2022-11-16T09:02:36Z
      DOI: 10.1080/02331888.2022.2146691
       
  • Simultaneous best linear invariant prediction of future order statistics
           for location-scale and scale families and associated optimality properties
           

    • Free pre-print version: Loading...

      Authors: Narayanaswamy Balakrishnan, Ritwik Bhattacharya
      Pages: 1 - 18
      Abstract: .

      Citation: Statistics
      PubDate: 2022-11-14T01:15:34Z
      DOI: 10.1080/02331888.2022.2144858
       
  • A new omnibus test of fit based on a characterization of the uniform
           distribution

    • Free pre-print version: Loading...

      Authors: B. Ebner, S. C. Liebenberg, I. J. H. Visagie
      Pages: 1 - 21
      Abstract: .

      Citation: Statistics
      PubDate: 2022-10-25T05:14:43Z
      DOI: 10.1080/02331888.2022.2133121
       
  • A regression approach to the two-dataset problem

    • Free pre-print version: Loading...

      Authors: Steven N. MacEachern, Koji Miyawaki
      Pages: 1 - 17
      Abstract: .

      Citation: Statistics
      PubDate: 2022-10-17T07:35:20Z
      DOI: 10.1080/02331888.2022.2134385
       
  • Novel techniques for performing successful follow-up experiments based on
           prior information from initial-stage experiments

    • Free pre-print version: Loading...

      Authors: A. M. Elsawah
      Pages: 1 - 33
      Abstract: .

      Citation: Statistics
      PubDate: 2022-10-17T04:33:55Z
      DOI: 10.1080/02331888.2022.2133122
       
  • Novel goodness-of-fit tests for binomial count time series
         This is an Open Access Article Open Access Article

    • Free pre-print version: Loading...

      Authors: Boris Aleksandrov, Christian H. Weiß, Carsten Jentsch, Maxime Faymonville
      Pages: 1 - 34
      Abstract: .

      Citation: Statistics
      PubDate: 2022-10-17T04:32:16Z
      DOI: 10.1080/02331888.2022.2134384
       
  • The use of aggregate time series for testing conditional
           heteroscedasticity

    • Free pre-print version: Loading...

      Authors: Paulo Teles, Wai Sum Chan
      Pages: 1 - 29
      Abstract: .

      Citation: Statistics
      PubDate: 2022-10-14T09:53:12Z
      DOI: 10.1080/02331888.2022.2134386
       
  • Jackknife empirical likelihood ratio test for testing mean residual life
           and mean past life ordering

    • Free pre-print version: Loading...

      Authors: Sudheesh K. Kattumannil, Isha Dewan, Litty Mathew
      Pages: 1 - 17
      Abstract: .

      Citation: Statistics
      PubDate: 2022-10-11T09:17:49Z
      DOI: 10.1080/02331888.2022.2133120
       
  • Ridge estimation in linear mixed measurement error models using
           generalized maximum entropy

    • Free pre-print version: Loading...

      Authors: Fariba Janamiri, Abdolrahman Rasekh, Alireza Chaji, Babak Babadi
      Pages: 1 - 18
      Abstract: .

      Citation: Statistics
      PubDate: 2022-09-21T09:21:16Z
      DOI: 10.1080/02331888.2022.2126474
       
  • Asymptotic behaviours for maximum likelihood estimator of drift parameter
           in α-Wiener bridge process

    • Free pre-print version: Loading...

      Authors: Hui Jiang, Jin Shao, Shaochen Wang
      Pages: 1 - 24
      Abstract: .

      Citation: Statistics
      PubDate: 2022-09-19T08:01:00Z
      DOI: 10.1080/02331888.2022.2120878
       
  • Bayesian semiparametric approach to quantile nonlinear dynamic factor
           analysis models with mixed ordered and nonignorable missing data

    • Free pre-print version: Loading...

      Authors: Mulati Tuerde, Niansheng Tang
      Pages: 1 - 27
      Abstract: .

      Citation: Statistics
      PubDate: 2022-09-16T04:16:45Z
      DOI: 10.1080/02331888.2022.2121399
       
  • On interval weighted cumulative residual and past extropies

    • Free pre-print version: Loading...

      Authors: Morteza Mohammadi, Majid Hashempour
      Pages: 1 - 19
      Abstract: .

      Citation: Statistics
      PubDate: 2022-08-17T06:05:20Z
      DOI: 10.1080/02331888.2022.2111429
       
  • Robust statistical inference for longitudinal data with nonignorable
           dropouts

    • Free pre-print version: Loading...

      Authors: Yujing Shao, Wei Ma, Lei Wang
      Pages: 1 - 23
      Abstract: .

      Citation: Statistics
      PubDate: 2022-08-12T05:44:35Z
      DOI: 10.1080/02331888.2022.2110250
       
  • Consistency properties for the nearest neighbour estimator of the density
           function and applications based on α-mixing samples

    • Free pre-print version: Loading...

      Authors: Rui Wang, Aiting Shen
      Pages: 1 - 21
      Abstract: .

      Citation: Statistics
      PubDate: 2022-08-09T07:35:13Z
      DOI: 10.1080/02331888.2022.2108424
       
  • The ϕ-divergence family of measures based on quantile function

    • Free pre-print version: Loading...

      Authors: Zahra Mansourvar
      Pages: 1 - 20
      Abstract: .

      Citation: Statistics
      PubDate: 2022-08-05T03:30:47Z
      DOI: 10.1080/02331888.2022.2105844
       
 
JournalTOCs
School of Mathematical and Computer Sciences
Heriot-Watt University
Edinburgh, EH14 4AS, UK
Email: journaltocs@hw.ac.uk
Tel: +00 44 (0)131 4513762
 


Your IP address: 44.197.198.214
 
Home (Search)
API
About JournalTOCs
News (blog, publications)
JournalTOCs on Twitter   JournalTOCs on Facebook

JournalTOCs © 2009-